×

zbMATH — the first resource for mathematics

Elementary proofs of some results of cobordism theory using Steenrod operations. (English) Zbl 0214.50502

MSC:
57N70 Cobordism and concordance in topological manifolds
55N22 Bordism and cobordism theories and formal group laws in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Atiyah, M.F; Segal, G.B, The index of elliptic operators, II, Ann. of math., 87, 531-545, (1968) · Zbl 0164.24201
[2] Conner, P.E; Floyd, E.E, The relation of cobordism to K-theories, () · Zbl 0161.42802
[3] {\scP. E. Conner and L. Smith}, On the complex bordism of finite complexes, to appear. · Zbl 0192.60201
[4] Demazure, M, Motifs des variétés algébriques, (), No. 365 · Zbl 0247.14004
[5] Fröhlich, A, Formal groups, () · Zbl 0177.04801
[6] Landweber, P.S, Cobordism operations and Hopf algebras, Trans. amer. math. soc., 129, 94-110, (1967) · Zbl 0169.54602
[7] Lazard, M, Sur LES groupes de Lie formels à un paramètre, Bull. soc. math. France, 83, 251-274, (1955) · Zbl 0068.25703
[8] Milnor, J, On the cobordism ring ω∗ and a complex analogue, part I, Amer. J. math., 82, 505-521, (1960) · Zbl 0095.16702
[9] Novikov, P.S, Operation rings and spectral sequences of the Adams type in extraordinary cohomology theories: U-cobordism and K-theory, Dokl. akad. nauk SSSR, Soviet math. dokl., 8, 27-31, (1967) · Zbl 0155.50902
[10] Quillen, D, On the formal group laws of unoriented and complex cobordism theory, Bull. amer. math. soc., 75, 1293-1298, (1969) · Zbl 0199.26705
[11] Steenrod, N.E; Epstein, D.B.A, Cohomology operations, (1962), Princeton Univ. Press Princeton, N. J · Zbl 0521.55001
[12] Thom, R, Quelques propriétés globales des variétés différentiables, Comm. math. helv., 28, 17-86, (1954) · Zbl 0057.15502
[13] Thom, R, Travaux de Milnor sur le cobordism, () · Zbl 0116.40402
[14] tom Dieck, T, Steenrod-operationen in kobordismen-theorien, Math. Z., 107, 380-401, (1968) · Zbl 0167.51801
[15] tom Dieck, T, Bordism of G-manifolds and integrality theorems, () · Zbl 0209.27504
[16] tom Dieck, T, Kobordismen-theorie und transformationsgruppen, ()
[17] Adams, J.F, Quillen’s work on formal group laws and complex cobordism, (1970), University of Chicago Chicago, Ill · Zbl 0238.55007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.